Publications > Artigos em Revistas Internacionais

Numerical Solution of Nonlinear Two-Dimensional Integral Equations Using Rationalized Haar Functions

Babolian, E.; Bazm, S.; Lima, Pedro M.

Communications in Nonlinear Science and Numerical Simulation, 16(3) (2011), 1164-1175

Two-dimensional rationalized Haar (RH) functions are applied to the numerical solution of nonlinear second kind two-dimensional integral equations. Using bivariate collocation method and Newton–Cotes nodes, the numerical solution of these equations is reduced to solving a nonlinear system of algebraic equations. Also, some numerical examples are presented to demonstrate the efficiency and accuracy of the proposed method.